| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer states they will call back and do not have the meter with them at this time.Provided customer call back number and reference number.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 110 to 128mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of 214 and 181mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 10/20/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:217mg/dl date: (b)(6) 2018 time:1:36pm fasting; result 2:238mg/dl date: (b)(6) 2018 time:1:35pm fasting; result 3:170mg/dl date: (b)(6) 2018 time:1:34pm fasting; result 4:221mg/dl date:(b)(6) 2018 time:11:16am fasting; result 5:256mg/dl date: (b)(6) 2018 time:12:49pm fasting.